# SDR BAGA2025102100002

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N126BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000124
- Aircraft time: 41,345 hours, 21,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 013896
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY DOOR INTERIOR EXIT SIGN AND LH OVERWING FWD EXTERIOR EMERGENCY LIGHTS INOP. REPLACED EMERGENCY LIGHTING ELPU #4.
